# SDR BAQA084012

- Difficulty date: January 21, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 1,546 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Disc
- Part number: L635M1025229
- Condition: Warped
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE DISC WARPED.  REPLACED WITH SERVICEABLE UNIT.
